# SDR SWAA2025041422822

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 59,860 hours, 32,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24 ABC PHOTOLUMINESCENT STRIPS HAS LARGE GAP<[01] REPLACED STRIP PER AMM 33-51-15;[02] INSPECTION C/W REPLACED STRIP PER AMM 33-51-15
